# SDR P5CA2018072600160

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,917 hours, 3,680 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 2011110013
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG PRECOOLER OUTLET PORT F2N C FLAKE AWAY. IAW AMM 36-11-15-004-003 AND AMM 36-11-15-404-020 REV 124 REPLACE NR 1 ENGINE PRECOOLER IAW AMM 36-11-15-404-020 REV 124. PFM PRECOOLER TEST AND ALL CHK NML.
